On an unconditionally convergent stabilized finite element approximation of resistive magnetohydrodynamics

Santiago Badia, Ramon Codina, Ramon Planas

Research output: Contribution to journalArticleResearchpeer-review

33 Citations (Scopus)

Abstract

In this work, we propose a new stabilized finite element formulation for the approximation of the resistive magnetohydrodynamics equations. The novelty of this formulation is the fact that it always converges to the physical solution, even for singular ones. A detailed set of numerical experiments have been performed in order to validate our approach.

Original languageEnglish
Pages (from-to)399-416
Number of pages18
JournalJournal of Computational Physics
Volume234
Issue number1
DOIs
Publication statusPublished - 1 Jan 2013
Externally publishedYes

Keywords

  • Finite elements
  • Magnetohydrodynamics
  • Singular solutions
  • Stabilized finite element methods

Cite this